Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 10 found articles
 
 
  Decomposing the 2-Sphere into Domains of Smallest Possible Diameter
 
 
Title: Decomposing the 2-Sphere into Domains of Smallest Possible Diameter
Author: A. Heppes
Appeared in: Periodica mathematica Hungarica
Paging: Volume 36 (1998) nr. 2 pages 10 p.
Year: 1998-04/06-/06
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands